# SDR DALA1100639864

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR70 CORRODED SEVERAL PLACES IN FLOOR PANEL RACK.  REMOVED CORROSION IAW SRM 51-10-3.  NDT VERIFIED DAMAGED CONTAINED IAW NDT SPM 06-10-01.001.  MATERIAL FOUND TO OUT OF LIMITS IAW SRM 51-10-3.  FABRICATED DOUBLER IAW SRM 51-70-4, FIG 38, 1EA FILLER.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED REPAIR IAW SRM  51-70-4.
